Vytorin and leg cramps

I had been on Vytorin less than a week when I began having muscle pains. Sometimes it felt like someone were sticking a needle or a knife in my legs. The pain I noticed minor muscle cramps but it may not have been from the Vytorin. I was taken off of it when it had gotten bad press in the news and put on Crestor

Detailed drug Information for Vytorin. Before Using Vytorin . Call your doctor right away if you have unexplained muscle pain, tenderness, or weakness,

Sep 12, 2007 One reader wrote: I have had problems with Lipitor and Vytorin. I had severe muscle and nerve pain. My doctor said he didn39t believe it was My dad was taken vytorin for about two years and for the last eight to nine month he has been telling his doctor that he has muscle pain and is sick to his The most common statin side effect is muscle pain. You may feel this pain as a soreness, tiredness or weakness in your muscles. The pain can be a mild

Vytorin Side Effects

Selected Important Risk Information About VYTORIN (ezetimibesimvastatin) Unexplained muscle pain or weakness could be a sign of a rare but serious side Users share their experience with Vytorin and comment on drug side effects, biggest problem is muscle pain, leg cramps and severe pain in feet unable to

Side effects may develop when taking Vytorin, and muscle pain is one of the more common ones. This eMedTV page describes the serious muscle problems Find information about common, infrequent and rare side effects of Vytorin 10-40 Muscle PainLess Severe Pain in Arms or LegsLess Severe Sinus Irritation